First-order serial correlation in seemingly unrelated regressions
Bertrand Koebel
Post-Print from HAL
Abstract:
This note shows that the positive definiteness of the variance matrix of seemingly unrelated residuals with first order serial correlation implies that the roots of the serial correlation matrix have a modulus smaller than 1.
Keywords: System of regressions; Panel data (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Published in Economics Letters, 2004, 82 (1), pp.1-7. ⟨10.1016/j.ecolet.2003.10.001⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: First-order serial correlation in seemingly unrelated regressions (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03336124
DOI: 10.1016/j.ecolet.2003.10.001
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().